# SDR YV3R2022011000505

- Difficulty date: November 30, 2021
- Submitted: January 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RP-C2
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11901
- Aircraft time: 1,219 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2782
- Part serial: 2477
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND RUN, GOVERNOR CONTROLLER P/N: D278-2 INDICATED HIGH RPM WITH INDICATOR NEEDLE ON THE RED ARC.
